UPM Institutional Repository

Items where Author is "Johari, M. A. M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Jamal, N. S. and Sapar, S. H. and Johari, M. A. M. and Deraman, F. (2023) On the diophantine equation x^2 + 5^a 47^b = y^n. Menemui Matematik (Discovering Mathematics), 45 (1). 104 -111. ISSN 2231-7023

Amalulhair, N. H. and Sapar, S. H. and Johari, M. A. M. (2022) Bound on some Diophantine equation. Menemui Matematik (Discovering Mathematics), 44 (1). 28 - 34. ISSN 0126-9003

Bakar, H. S. and Sapar, S. H. and Johari, M. A. M. (2019) On the Diophantine Equation 5 x + p mn y = z 2. Malaysian Journal of Mathematical Sciences, 13 (spec.). pp. 41-50. ISSN 1823-8343; ESSN: 2289-750X

This list was generated on Sat Apr 5 10:40:30 2025 +08.